# SDR FDEA201703160932

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 78,592 hours, 16,771 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061504
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT FRAME CHAFED AT RT STA 535, LONGERON 19R.  FRAME REPAIRED AS PER SRM 53-20-07-2R FIG 202 REPAIR 1. REPAIR CLASSIFIED MAJOR PER GMM 6-2-100.
